# SDR DALA2015062403992

- Difficulty date: June 23, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT - UPPER FLANGE OF FRAME HAS ONE DENT BS 1480 AND STA S-26L.   DRILLED LOCATED AND INSTALLED A REPAIR IAW SRM 53-00-07, REP 5.
